# SDR CA070823004

- Difficulty date: August 21, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Retainer
- Part number: M2742630150
- Condition: Misinstalled
- Location: Freewheel Unit
- Component: Freewheel Unit
- Component part number: 406040500131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON QUALIFYING A FREEWHEELING UNIT, IT WAS DISCOVERED THAT THE WRONG RETAINING RINGS WERE USED IN (2) PLACES.  SUSPECT RETAINING RINGS M27642/3-0152C WERE INSTALLED IN ASSEMBLIES INSTEAD OF M27426/3-0150C RETAINING RINGS.  THIS OCCURRED DURING APRIL 07. (TC NR 20070823004)
